# SDR AALA20110907TUL08

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 66,099 hours, 23,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR HAS A CRACK IN THE UPPER HINGE CUTOUT AREA.  REMOVED DAMAGED AREA OF FORWARD FRAME.  FABRICATED AND INSTALLED DOUBLER PER EA COMP-52-018996.
